On LP-models of arithmetic

Paris, J. B. and Sirokofskich, A. (2008) On LP-models of arithmetic. The Journal of Symbolic Logic, 73 (1). pp. 212-226. ISSN 0022-4812

[img] PDF

Download (162kB)
Official URL: http://projecteuclid.org/euclid.jsl/1208358750


We answer some problems set by Priest in [11] and [12], in particular refuting Priest’s Conjecture that all LP-models of Th(N) essentially arise via congruence relations on classical models of Th(N). We also show that the analogue of Priest’s Conjecture for I±0 + Exp implies the existence of truth definitions for intervals [0, a] ⊂e M |= I±0 + Exp in any cut [0, a] ⊂e K ⊆e M closed under successor and multiplication.

Item Type: Article
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 03 Mathematical logic and foundations
Depositing User: Ms Lucy van Russelt
Date Deposited: 06 Nov 2008
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/1173

Actions (login required)

View Item View Item